On a borderline class of non-positively curved compact Khler manifolds

Shing-Tung Yau F Zheng

Complex Variables and Complex Analysis mathscidoc:1912.43678

Mathematische Zeitschrift, 212, (1), 587-599, 1993.1
<div>Without Abstract
No keywords uploaded!
[ Download ] [ 2019-12-24 20:49:29 uploaded by yaust ] [ 38 downloads ] [ 0 comments ]
@inproceedings{shing-tung1993on,
  title={On a borderline class of non-positively curved compact Khler manifolds},
  author={Shing-Tung Yau, and F Zheng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204929507422242},
  booktitle={Mathematische Zeitschrift},
  volume={212},
  number={1},
  pages={587-599},
  year={1993},
}
Shing-Tung Yau, and F Zheng. On a borderline class of non-positively curved compact Khler manifolds. 1993. Vol. 212. In Mathematische Zeitschrift. pp.587-599. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204929507422242.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved